On the convergence of modified three-step iteration process for generalized contractive-like operators
No Thumbnail Available
In this paper, we introduce a new Jungck-three step iterative scheme and call it modified three-step iteration process. A strong conver- gence theorem is proved using this iterative process for the class of generalized contractive-like operators introduced by Olatinwo  and Bosede  respec- tively, in a Banach space. The results obtained in this paper improve and generalize among others, the results of Bosede , Olatinwo and Imoru , Shaini and Singh , Jungck  and Berinde .
Iteration process , Mathematics
Bulletin of Mathematical Analysis and Applications, 4(3),78-86